# SDR CALA2017102003672

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 77,001 hours, 29,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D53231322200
- Condition: Corroded
- Location: Frames 25-28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR THRESHOLD FRAMES 25 - 28,  HAS SURFACE CORROSION.  REMOVED & REPLACED THE THRESHOLD IAW SRM 5 1-72-11-911-001.
